# SDR N6WA20140724001

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 23,477 hours, 16,823 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING MSG.  REPOSITIONED LEAK DETECTION LOOP AT MT137L IAW AMM 36-21-01.  OPERATIONS & LEAK CHECKED GOOD IAW AMM 36-21-00 & 36-10-00.
